# SDR ASOA200801495

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 17,526 hours, 14,298 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENG OIL PRESSURE MSG IN FLT.  OIL PRESSURE FLUX BETWEEN 40-24 PSI, FOLLOWED QRH EMERGENCY, 1-13 OIL PRESS WENT TO 24 PSI, IN FLT ENG SHUTDOWN PER QRH.  EN ROUTE TO ATL A/C DIVERTED TO MCI DUE TO MTC - EMERGENCY DECLARED.  REMOVED AND REPLACED NR 2 ENG IDG, EDP AND STARTER CARBON SEALS IAW CRJ 200 AMM 72-60-00.  OPS CHECKS GOOD, NO DEFECTS NOTED AT THIS TIME.
